| Model Number |
97021HS |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported poor correlation between triage and vitros for 3 out of 13 tni results.No patient symptoms, treatments or diagnoses were available.
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of lot t16083rn.No issues with recovery were observed and the product performed as expected.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Unable to determine the root cause of the complaint.Based on the information available, there is no indication of a product deficiency and no corrective action is required.